MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; STD HUMERAL DIAPHYSIS ¿ CEMENTLESS ¿ 8

MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; STD HUMERAL DIAPHYSIS ¿ CEMENTLESS ¿ 8
Model Number 04.01.0003
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Osseointegration Problem (3003)
Health Effect - Clinical Codes Joint Dislocation (2374); Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 5 december 2025.Reverse shoulder system 04.01.0003 std humeral diaphysis cementless 8 (k170910) lot: 184030: (b)(4) items manufactured and released on 02-oct-2018.Expiration date: 2023-09-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0120 humeral reverse hc liner d 36/+3mm (k170452) lot: 1811942: (b)(4) items manufactured and released on 01-march-2019.Expiration date: 2024-02-18.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0207 lat.Glenosphere 36xd 24.5 (k193175) lot: 189932: (b)(4) items manufactured and released on 27-dec-2019.Expiration date: 2024-02-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation: revision surgery performed due to joint subluxation occurring approximately 5 years and 10 months after the primary procedure.No pain was reported by the patient.The surgery was made to increase the height of the inlay to restore sufficient stability.These events are normally originated by progression of disease to the soft tissues.Additionally, during the surgery it was found that the stem was also loose.Aseptic loosening is a possible literature described adverse event after shoulder arthroplasties and causes are often unknown.No further conclusion can be drawn with the elements at hand.Root cause: subluxation: although a precise root cause cannot be established, these events are generally related to insufficient re-establishment of soft tissue tension after surgery.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any manufacturing-related issue.Implant mobilization: aseptic loosening is a possible literature-described adverse event after primary shoulder arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
Revision surgery due to joint subluxation at about 5 years 10 months from primary.No pain reported.It was therefore decided to perform surgery to increase the height of the inlay in order to restore sufficient stability.During the revision surgery it was found that the stem was also loose.The surgeon decided to revise the stem (same size, cementless to cemented), metaphysis (+0 to +9 mm) and liner (+3mm to +6 mm e-cross constrained) at 155 degrees.The surgery was completed successfully.

Brand Name
ANATOMIC SHOULDER PROSTHESIS
Common Device Name
STD HUMERAL DIAPHYSIS ¿ CEMENTLESS ¿ 8
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23758551
Report Number3005180920-2025-01224
Device Sequence Number10084130
Product Code PHX
UDI-Device Identifier07630040706025
UDI-Public07630040706025
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2023
Device Model Number04.01.0003
Device Lot Number184030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite